My name is stefanie and i am about to go insane!...My name is Stefanie and I am about to go insane! My face has been twitching non stop and I am desperate for some help! I started having seizures two years ago and have been taking Topamax and Lamictal and have been seizure free. Recently I began having the most annoying twitch under my right eye and it will not stop. It will stop for a moment and I hold my breath hoping it won't start again when suddenly it does again. I'm at my whits end. Anyone else out there going through the same thing? Any support out there any remedies found? Add comment Follow a Care Guide Be a Care Guide
- Hi my name is Kim, 51 yrs. I have been taking 100 mg Topamax for migraines along with 225mg Effexor. Increased appetite is a problem
- Hi. I have been taking Topamax for about 4 years since a migrainous stroke, to prevent migraine. I have noticed so many things: brain fog, working memory loss and loss of ability to read and remember/study (all of which could be attributed to the stroke so it's hard to pinpoint) but also really...
- Hi, my name is gigi been struggling with pain for twenty years, found out now less than 4 mos I have Fibromyalgia.
- Help. I have been suffering for over a year with scary symptoms, have changed GP, have no answers, it is ruining my life.
- Hello! I’m Kelle and have been on Contrave for about 1 &1/2 months. I was starting to get a bit worried about this jerking in my legs when I lie down to sleep. I’m so glad to find out that I am not crazy!!
Related support groups
- Support group for people who take Topamax and have Muscle Twitching (3 members)
- Support group for people who have Muscle Twitching (266 members)
- Support group for people who take Topamax (626 members)